Imdur Side Effects Report #SELF-7516
Female patient reported the following Imdur side effect(s):headache and right sided TMJ pain
More Imdur Reports
What do You think about Imdur? Join the discussion!blog comments powered by Disqus
You took a Imdur medication and now feel unusual symptoms. It could be be a Imdur side effect. Learn about Imdur side effects and connect with others who had similar side effects. Help Community - Submit Your Side Effect.
All medicines have benefits and risks. The risks of medicines are the chances that something unwanted or unexpected could happen to you when you use Imdur. Risks could be less serious things, such as an upset stomach, or more serious things, such as liver damage. FDA approves a drug for marketing after determining that the drug's benefits outweigh its risks. It is important that Imdur is monitored for side effects. Sometimes Imdur side effects can be reduced with the right treatment.